# SDR A6WA200840061

- Difficulty date: February 3, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 10,143 hours, 9,312 cycles
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON NORMAL TAKEOFF, SELECTED GEAR UP AND RECEIVED NLG DOOR OPEN AND GEAR DISAGREE WARNINGS AND WOW INPUT AND NWS INOP CAS MESSAGES.  COMPLIED WITH QRH FOR ALL MESSAGES, ALL CLEARED, ALL 3 GEARDOWN AND LOCKED.  RETURNED TO DEPARTURE FOR NORMAL LANDING.  (K)
